# SDR CALA0100981

- Difficulty date: October 26, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TIE DOWN RAIL CORRODED AROUND FASTENER HOLES AT STA 727-945.5, RBL 26.  THE CORRODED SECTIONS OF TIE DOWN RAIL WERE REMOVED AND REPLACED IAW SRM 53-00-53, FIGURE 202.
